# SDR YENA2023120601551

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55158
- Aircraft time: 4,371 hours, 1,655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 71076A010001
- Part serial: 710760131
- Condition: Failed
- Location: Ozone-Lh
- Part time: 4,371 hours, 1,655 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#8358, TPA-BOS. 'FOUL ODOR LIKE SWEATY SOCKS DURING INITIAL CLIMB OUT; REMOVED AND REPLACED OZONE CONVERTER IAW AMP J21-71-01. OPS CHECK & LEAK CHECK GOOD.'
